# SDR ASAA2016012815195

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 22,891 hours, 6,904 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CONTROL LIGHT ILLUMINATED ON TAXI OUT.  ACFT GROUNDED.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL BITE IAW FIM AMM 73-00-TASK 801.  ACCOMPLISHED FIM AMM 75-23-TASK 801.  TEST PASSED NO FAULTS MESSAGE.  OK FOR SERVICE.
